# SDR SWAA2020022641821

- Difficulty date: February 23, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 41,886 hours, 25,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN MID CABIN CEILING BROKEN.          / R&R SIGN PER AMM.
